# SDR DALA2024061406077

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 30,918 hours, 3,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATION:31B. CORRECTIVE ACTION: REPLACED DAMAGED EMER. LIGHT ASSY AMM 33-52. OK FOR SVC. (0391729)
